Alert archive / Tennessee / Special Weather Statements in 2014
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jun 19, 2014, 1:21 PM CDT for Coffee County, Tennessee. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2014, 1:21 PM CDT (18:21 UTC)
- Expired
- Jun 19, 2014, 2:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Nashville, TN
County Coffee County, TN
The radar
The Northeast Alabama radar (KHTX), 77 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 1:30 PM CDT | TSTM WND DMG | 9 Wnw Morrison, TN | WARREN COUNTY 911 RELAYED REPORT OF A TREE DOWN ON HIGHWAY 53 AT IVY BLUFF ROAD BLOCKING ONE LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.4 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1278 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1077 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
985 WWUS84 KOHX 191821 SPSOHX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 121 PM CDT THU JUN 19 2014 TNZ063-077-078-191900- CANNON-COFFEE-WARREN- 121 PM CDT THU JUN 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CANNON...NORTHERN COFFEE AND SOUTHWESTERN WARREN COUNTIES... AT 119 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF MANCHESTER...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS IN THE PATH INCLUDE SUMMITVILLE AND MORRISON. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3565 8581 3545 8596 3560 8622 3575 8612 $$ SHAMBURGER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jun 19, 12:26 PM CDT, 55 minutes earlier.
Area forecast discussion, Jun 19, 12:26 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1226 PM CDT THU JUN 19 2014 .UPDATES... SHORT TERM AND 18Z TAF DISCUSSION. && .UPDATE... UPDATED THE FORECAST TO INCREASE POPS ACROSS THE ERN/SERN AREAS GIVEN THE COVERAGE ON CURRENT RADAR. ALREADY SENT NEW ZONES AND THE WEB FORECAST. NO OTHER CHANGES MADE. AL && .AVIATION... RADAR INDICATES CLUSTER OF SHRA/TSRA WILL LIKELY IMPACT CSV THIS AFTERNOON...AND HAVE ADDED A TEMPO MENTION OF MVFR CONDITIONS AND TSRA ACCORDINGLY. OTHERWISE...SCT CUMULUS AND LIGHT WEST WINDS ARE EXPECTED THIS AFTERNOON...THEN SOME CIRRUS WITH LIGHT TO CALM SOUTHWEST WINDS OVERNIGHT. ANTICIPATE SOME FOG DEVELOPMENT AT CSV OVERNIGHT...ESPECIALLY IF CONSIDERABLE RAINFALL IMPACTS THE AIRPORT...WITH MVFR TO POSSIBLY IFR VIS. SHAMBURGER && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 19, 5:10 AM CDT, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 510 AM CDT THU JUN 19 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-201015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 510 AM CDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 07
In the hours before
Special weather statement, Jun 19, 11:27 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1127 AM CDT THU JUN 19 2014
TNZ078-191700-
WARREN-
1127 AM CDT THU JUN 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR WARREN COUNTY...
AT 1121 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR MCMINNVILLE...MOVING EAST AT 15
MPH.
SOME LOCATIONS IN THE PATH INCLUDE ROCK ISLAND STATE PARK.
PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3565 8591 3583 8587 3582 8568 3580 8561
3579 8560 3579 8561 3576 8560 3576 8561
3575 8559 3570 8561 3560 8559
SHAMBURGERSpecial weather statement, Jun 19, 12:41 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1241 PM CDT THU JUN 19 2014
TNZ079-191830-
GRUNDY-
1241 PM CDT THU JUN 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR GRUNDY COUNTY...
AT 1235 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A CLUSTER OF STRONG THUNDERSTORMS 12 MILES SOUTH OF
MCMINNVILLE...OR 7 MILES NORTHWEST OF ALTAMONT...MOVING SOUTHEAST AT
10 MPH.
SOME LOCATIONS IN THE PATH INCLUDE ALTAMONT AND BEERSHEBA SPRINGS.
PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3547 8589 3552 8588 3553 8587 3550 8582
3551 8581 3552 8577 3553 8560 3549 8553
3534 8573
SHAMBURGERSpecial weather statement, Jun 19, 1:19 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
119 PM CDT THU JUN 19 2014
TNZ063-064-078-191900-
CANNON-DE KALB-WARREN-
119 PM CDT THU JUN 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CANNON...SOUTHERN
DE KALB AND NORTHERN WARREN COUNTIES...
AT 113 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 5 MILES EAST OF WOODBURY...MOVING EAST AT 15
MPH.
SOME LOCATIONS IN THE PATH INCLUDE CENTERTOWN...GREEN HILL AND
MCMINNVILLE.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3578 8606 3596 8597 3588 8564 3585 8567
3585 8563 3582 8566 3583 8568 3582 8566
3566 8576
SHAMBURGERSpecial weather statement, Jun 19, 1:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 121 PM CDT THU JUN 19 2014 TNZ063-077-078-191900- CANNON-COFFEE-WARREN- 121 PM CDT THU JUN 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CANNON...NORTHERN COFFEE AND SOUTHWESTERN WARREN COUNTIES... AT 119 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF MANCHESTER...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS IN THE PATH INCLUDE SUMMITVILLE AND MORRISON. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3565 8581 3545 8596 3560 8622 3575 8612 SHAMBURGER
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 11:27 AM CDT | Special Weather Statement | OHX | Warren | 33 min |
| Jun 19, 12:41 PM CDT | Special Weather Statement | OHX | Grundy | 49 min |
| Jun 19, 1:19 PM CDT | Special Weather Statement | OHX | Warren | 41 min |
| Jun 19, 1:52 PM CDT | Special Weather Statement | OHX | Cannon | 23 min |
| Jun 19, 2:31 PM CDT | Special Weather Statement | OHX | Cumberland | 44 min |
| Jun 19, 2:47 PM CDT | Special Weather Statement | OHX | Fentress, Overton | 28 min |
| Jun 19, 2:51 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton | 39 min |
Nearby
Special Weather Statements in Tennessee, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.